# SDR TRAX200800725

- Difficulty date: June 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS SERVICE DOOR HANDLE CRACKED.  REMOVED AND REPLACED AVIONIC SERVICE DOOR HANDLE IAW SRM 51-42-02.  FOR PRESSURIZATION LEAK CHECK REFER TO W/O 92203 N/R-00065 ITEM 2.  (S)
